# SDR SWIA201231709

- Difficulty date: September 7, 2012
- Submitted: September 12, 2012
- Operation: Air carrier
- Aircraft: N927SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7693
- Aircraft time: 26,192 hours, 22,158 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Failed
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY FLOOR LIGHT STRIP WILL NOT TEST.  (FLT 5641)  REPLACED INVERTER ABOVE AFT LAVORATORY FOR AFT EMERGENCY FLOOR LIGHT SECTION IN REFERENCE TO CRJ AMM.
